# SDR ASOA01044

- Difficulty date: April 22, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393216
- Condition: Cracked
- Location: Cockpit
- Part time: 3,422 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 4459 - DURING FLIGHT FROM CAE TO DFW, F/O''S FORWARD WINDSHIELD CRACKED AT 35,000 FEET.  AN EMERGENCY WAS DECLARED.  AIRCRAFT DIVERTED TO JAN AND LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED FORWARD RIGHT WINDSHIELD.  LEAK AND OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
